# SDR ASOA06004

- Difficulty date: January 5, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE LT SIDE EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE LT SIDE EXTERIOR EMERGENCY LIGHT.  OPERSTIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
